# SDR CALA2025041804027

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 4,061 hours, 1,412 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR AT SEAT 20A ARMREST PAD TORN APPLIED TAPE TO ARMCAP. NO HAZARD.
